# SDR USAA920081484

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 27,383 hours, 14,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 238D0660507
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2173 LGA-DCA- HYDRAULIC SYSTEM FAILURE - INBOUND TO DCA, THE YELLOW HYDRAULIC SYSTEM FAILED.  CREW RECEIVED "HYD Y SYS RES LO LEVEL" AND LOW PRESSURE ECAM WARNINGS.  NO EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR2 ENG PRESSURE TRANSDUCER LINE.  LEAK CHECK WAS GOOD.  (S)
